# SDR GTIA2022090236636

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 18,216 hours, 7,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 15602
- Condition: Inoperative
- Part time: 3,242 hours, 1,499 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R/R FWD MEGAPHONE IAW NKS DRAWINGS A321-EMERGENCY EQUIPMENT OPERATION PROCEDURES CHECK GOOD.
